# SDR ABXA9800884

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Engine: Pwa JT8D7B
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Control Cable
- Part number: 4913804AS58904
- Condition: Corroded
- Location: Nr 2 Engine
- Component: Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND NR 2 ENGINE FUEL SHUT-OFF CABLE NR 57 HEAVILY CORRODED BETWEEN STATION 658 AND 699.  REPLACED NR 2 ENGINE FUEL SHUT-OFF CABLE IAW DC9 MM CHAPTER 76-12-00.
